# SDR N6WA2015011800001

- Difficulty date: January 18, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 26,373 hours, 17,802 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT PLACARDS MISSING FROM FWD & AFT SIDES OF SERVICE DOOR.  REPLACED ALL MISSING PLACARDS IAW AMM 11-30-03.
